advertisement
Question
Posted by: Jason | 2004/10/14

Steroids = small penis

I've been using steroid (Deca, anapolin.......) for some time now and my penis are getting smaller and smaller !!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageBodybuilding

Hello all,

CB.

Conrad Booysen-Biokineticist

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

11
Our users say:
Posted by: NICKGR19 | 2006/08/05

I AM INTERRESTED IN FINDIN OUT ABOUT STERIODS AND HOW THEY WORK
I AM ALSO INTERRESTED IN TAKING STANAZOL ORALLY

Reply to NICKGR19
Posted by: b | 2004/10/15

Jason lol - dont stress man!! I paid R650 for a 30m injectable of winstrol

Reply to b
Posted by: BillaBoy | 2004/10/15

H

Drop me a mail on your question

billaboy at webmail dot co dot za

Reply to BillaBoy
Posted by: jason | 2004/10/15

B, after my post I relised that I just told a strange woman that my testicals are very tight............................................... **B L U S H **



Reply to jason
Posted by: H | 2004/10/14

Hey, where do you get this stuff and is it costly?

Reply to H
Posted by: b | 2004/10/14

that is brilliant - well let me be honest i just finished a course of oral 5mg winstrol tabs - and they were okay but NOW on the injectable it is excellent - btw i am 23 f (u probably gathered the f part lol!!)

Reply to b
Posted by: Jason | 2004/10/14

I use to weigh 76 - i'm on 92 now with 11% body fat !

Reply to Jason
Posted by: b | 2004/10/14

lol could be!!

Reply to b
Posted by: Jason | 2004/10/14

B, Yes my testicals are very tight !! Maybe because i'm getting bigger my penis seems smaller ......LOL

Reply to Jason
Posted by: b | 2004/10/14

i dont understand that cos my fiance is on steroids - stanazol 250 and deca durabalin 200 and anabol - and the only difference is that his testicles are like hard all the time, and like dont hang they tight toghet if you know what i mean - but his penis definitely did not shrink

Reply to b
Posted by: BillaBoy | 2004/10/14

Maybe its just cold.The only things that can get smaller is your testicles and they wll return to normal after usage. Presuming you are using correctly.

Reply to BillaBoy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement